# SDR CA000905013

- Difficulty date: August 11, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Hughes 369D
- Aircraft time: 9,945 hours
- Engine: Allsn 250C20B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 23033917
- Condition: Failed
- Location: Engine
- Component: Fuel Cntrl
- Stage of operation: HO
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE IN 4 FT HOVER THE ENGINE FLAMEOUT OCCURRED. UPON INVESTIGATION WE FOUND THE ENGINE DRIVEN FUEL FILTER TO BE IN BY-PASS.  FUEL CONTROL & FUEL PUMP REPLACED.
